MathSciNet Relay Station
MathSciNet bibliographic data
MR701288 90C25
Nesterov, Yu. E. A method for solving the convex programming problem with convergence rate $O(1/k\sp{2})$. (Russian) Dokl. Akad. Nauk SSSR 269 (1983), no. 3, 543–547.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement